Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An Index Theory For
Quantum Dynamical Semigroups

Author: B. V. Rajarama Bhat
Journal: Trans. Amer. Math. Soc. 348 (1996), 561-583
MSC (1991): Primary 46L57, 81S25, 46L55
MathSciNet review: 1329528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: W. Arveson showed a way of associating continuous tensor product systems of Hilbert spaces with endomorphism semigroups of type I factors. We do the same for general quantum dynamical semigroups through a dilation procedure. The product system so obtained is the index and its dimension is a numerical invariant for the original semigroup.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L57, 81S25, 46L55

Retrieve articles in all journals with MSC (1991): 46L57, 81S25, 46L55

Additional Information

B. V. Rajarama Bhat
Affiliation: The Fields Institute, 222 College Street, Toronto, Ontario, Canada
Email: E-mail address:

PII: S 0002-9947(96)01520-6
Keywords: Completely positive maps, semigroups, Markov dilations, continuous tensor products
Received by editor(s): May 27, 1994
Additional Notes: This research was supported by a fellowship from INDAM (ITALY)
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia